Preprints of the St. Petersburg Mathematical Society

2000


2000-01
Author: Chernyshev, V. E.
Title: Heteroclinic contours generating stable chaos
Comments: A posthumous publication of the thesis. AmSTeX,157 pp.
(Russian, English Introduction)
Subj-class: 37D45, Secondary: 37C29, 37G30, 34C28, 34C37
Submitted: 28.03.2000
Abstract, PostScript (gzipped, 511 Kb),
English Introduction (8 pp.): TeX (28 Kb), PostScript (gzipped, 39 Kb), PDF.
2000-02
Authors: Bagdonavicius, V. B.; Nikulin, M. S.
Title: Statistical analysis of semiparametric models in accelerated life testing
Comments: English, 12 pp., LaTeX
Subj-class: 62F10, 62J05, 62G05, 62N05
Submitted: 28.03.2000
Abstract, TeX (37 Kb), PostScript (gzipped, 51 Kb)
2000-03
Authors: Nikulin, M.; Voinov, V.
Title: Unbiased estimation of reliability in stress-strength model and similar problems
Comments: English, 12 pp., LaTeX
Subj-class: 62D05, 62F10, 62J05, 62S25
Submitted: 28.03.2000
Abstract, TeX (36 Kb), PostScript (gzipped, 59 Kb)
2000-04
Authors: Bagdonavicius, V. B.; Nikulin, M. S.
Title: Mathematical modelling of failure-time in dynamic environment
Comments: English, 33 pp., LaTeX
Subj-class: 62F10, 62J05, 62G05, 62N05
Submitted: 09.04.2000; updated 11.04.2000 and 18.04.2000
Abstract, TeX (gzipped, 30 Kb), PostScript (gzipped,103 Kb)
2000-05
Authors: Bagdonavicius, V. B.; Nikulin, M. S.
Title: On goodness-of-fit in accelerated life testing
Comments: English, 14 pp., LaTeX 2e
Subj-class: 60E15, 62F12, 62J99, 62P10
Submitted: 27.05.2000
Abstract, TeX (48 Kb), PostScript (gzipped, 62 Kb)
2000-06
Author: Reinov, O. I.
Title: On bases and approximation conditions in Banach spaces
Comments: English, 6 pp., AMS-TeX
Subj-class: 47B10
Submitted: 29.05.2000
Abstract, TeX (17 Kb), PostScript (gzipped, 29 Kb)
2000-07
Author: Vershik, A. M.
Title: Dynamic theory of growth in groups: entropy, boundaries, examples
Comments: Russian, 93 pp., LaTeX
Subj-class: 20F69, 28D05, 28D20
Submitted: 31.05.2000
Abstract, TeX (gzipped, 81 Kb), PostScript (gzipped, 222 Kb)
2000-08
Author: Reinov, O. I.
Title: Excursus to the theory of the approximation of operators in operator ideals
Comments: Russian, 36 pp., AMS-TeX
Subj-class: 47B10
Submitted: 08.06.2000
Abstract, TeX (137 Kb), PostScript (gzipped, 147 Kb)
2000-09
Author: Masharsky, S. M.
Title: Convolution and correlation of discrete signals in Haar--Chrestenson bases
Comments: Russian, 13 pp., LaTeX
Subj-class: 42C10
Submitted: 11.06.2000
Abstract, TeX (31 Kb), PostScript (gzipped, 58 Kb)
Published in: Vestnik molodykh uchenykh. Prikl. matem. i mekhanika. 2000. No. 4. P. 3140 (in Russian).
2000-10
Author: Reinov, O. I.
Title: Notes on tensor products of operators in Lebesgue spaces
Comments: Russian, 27 pp., AMS-TeX
Subj-class: 47B10
Submitted: 10.08.2000; updated 17.08.2000
Abstract, TeX (69 Kb), PostScript (gzipped, 91 Kb)
2000-11
Author: Masharsky, S. M.
Title: Autoreversal Haar--Chrestenson spectra
Comments: Russian, 10 pp., AMS-TeX
Subj-class: 42C10
Submitted: 15.08.2000
Abstract, TeX (23 Kb), PostScript (gzipped, 43 Kb)
Published in: Vestnik SPbGU. Ser. 1. 2001. Vol. 2 (No. 9). P. 5765 (in Russian).

2000-12
Authors: Malozemov, V. N.; Masharsky, S. M.; Tsvetkov, K. Yu.
Title: Frank signal and its generalizations
Comments: Russian, 11 pp.
Subj-class: 42C10
Submitted: 05.09.2000; updated 25.11.2000
Abstract, PostScript (gzipped, 47 Kb)
Published in: Problemy peredachi informatsii. 2001. Vol. 37. No. 2. P. 1826 (in Russian).
Translated in: Probl. Inform. Trans. 2001. Vol. 37. No. 2. P. 100107.

2000-13
Author: Reinov, O. I.
Title: Approximation properties $AP_s$ and $p$-nuclear operators (the case $1\le s\le \infty$)
Comments: Russian, 22 pp., AMS-TeX
Subj-class: 47B10
Submitted: 16.10.2000
Abstract, TeX (71 Kb), PostScript (gzipped, 98 Kb)
2000-14
Author: Masharsky, S. M.
Title: Fast Vilenkin--Chrestenson transform based on Good factorization
Comments: Russian, 10 pp.
Subj-class: 42C10
Submitted: 23.10.2000; updated 15.08.2001
Published in: Zh. vychisl. mat. i matem. fiz. 2002. Vol. 42. No. 6. P. 784790 (in Russian).
Translated in: Comp. Math. and Mathem. Phys. 2002. Vol. 42. No. 6. P. 751757.
Abstract, PostScript (gzipped, 44 Kb)
2000-15
Author: Reinov, O. I.
Title: Geometrical properties of universally measurable mappings
Comments: Russian, 14 pp., AMS-TeX
Subj-class: 46B26
Submitted: 22.11.2000
Abstract, TeX (45 Kb), PostScript (gzipped, 64 Kb)

Back to the main page